MathSciNet Relay Station
MathSciNet bibliographic data
MR1912387 62G07 (62H12 62J02 62K05)
Yue, Rong-Xian; Hickernell, Fred J. Designs for smoothing spline ANOVA models. Metrika 55 (2002), no. 3, 161–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement